Xiaoming Wang
Xiaoming Wang
Professor of Mathematics, Southern University of Science and Technology
sustc.edu.cn üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Nonlinear dynamics and statistical theories for basic geophysical flows
A Majda, X Wang
Cambridge University Press, 2006
4042006
Emergence of a novel mobile colistin resistance gene, mcr-8, in NDM-producing Klebsiella pneumoniae
X Wang, Y Wang, Y Zhou, J Li, W Yin, S Wang, S Zhang, J Shen, Z Shen, ...
Emerging microbes & infections 7 (1), 1-9, 2018
2682018
Second-order convex splitting schemes for gradient flows with Ehrlich–Schwoebel type energy: application to thin film epitaxy
J Shen, C Wang, X Wang, SM Wise
SIAM Journal on Numerical Analysis 50 (1), 105-125, 2012
2342012
Coupled Stokes-Darcy model with Beavers-Joseph interface boundary condition
Y Cao, M Gunzburger, F Hua, X Wang
Communications in Mathematical Sciences 8 (1), 1-25, 2010
1842010
Attractors for non-compact semigroups via energy equations
I Moise, R Rosa, X Wang
Nonlinearity 11 (5), 1369, 1998
1631998
Boundary layers associated with incompressible Navier–Stokes equations: the noncharacteristic boundary case
R Temam, X Wang
Journal of Differential Equations 179 (2), 647-686, 2002
1472002
Unconditionally stable schemes for equations of thin film epitaxy
C Wang, X Wang, SM Wise
Discrete & Continuous Dynamical Systems-A 28 (1), 405, 2010
1432010
Finite element approximations for Stokes–Darcy flow with Beavers–Joseph interface conditions
Y Cao, M Gunzburger, X Hu, F Hua, X Wang, W Zhao
SIAM Journal on Numerical Analysis 47 (6), 4239-4256, 2010
1362010
An energy equation for the weakly damped driven nonlinear Schrödinger equations and its application to their attractors
X Wang
Physica D: Nonlinear Phenomena 88 (3-4), 167-175, 1995
1221995
On the behavior of the solutions of the Navier-Stokes equations at vanishing viscosity
R Temam, X Wang
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 25 (3-4 …, 1997
1091997
A second order in time, uniquely solvable, unconditionally stable numerical scheme for Cahn–Hilliard–Navier–Stokes equation
D Han, X Wang
Journal of Computational Physics 290, 139-156, 2015
1082015
A Kato type theorem on zero viscosity limit of Navier-Stokes flows
X Wang
Indiana University Mathematics Journal, 223-241, 2001
1002001
Robin–Robin domain decomposition methods for the steady-state Stokes–Darcy system with the Beavers–Joseph interface condition
Y Cao, M Gunzburger, X He, X Wang
Numerische Mathematik 117 (4), 601-629, 2011
922011
A linear energy stable scheme for a thin film model without slope selection
W Chen, S Conde, C Wang, X Wang, SM Wise
Journal of Scientific Computing 52 (3), 546-562, 2012
892012
Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems
Y Cao, M Gunzburger, X He, X Wang
Mathematics of Computation 83 (288), 1617-1644, 2014
852014
Late Cenozoic biostratigraphy of the Linxia basin, northwestern China
T Deng, Z Qiu, B Wang, X Wang, S Hou
Fossil mammals of Asia, 243-273, 2013
832013
A linear iteration algorithm for a second-order energy stable scheme for a thin film model without slope selection
W Chen, C Wang, X Wang, SM Wise
Journal of Scientific Computing 59 (3), 574-601, 2014
762014
Attractors for noncompact nonautonomous systems via energy equations
I Moise, R Rosa, X Wang
Discrete and Continuous Dynamical Systems 10 (1/2), 473-496, 2004
762004
Linear response theory for statistical ensembles in complex systems with time-periodic forcing
A Majda, X Wang
Communications in Mathematical Sciences 8 (1), 145-172, 2010
732010
Infinite Prandtl number limit of Rayleigh‐Bénard convection
X Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2004
712004
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20